4 results for record values.

Parameters for your search query:
Keyword    record values

Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: October 04, 2014Views: 8945Downloads: 4800
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: June 01, 2014Views: 10527Downloads: 5645
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 77-82. DOI: 10.12691/ajams-2-2-5
Pub. Date: March 20, 2014Views: 10293Downloads: 5596
Open AccessArticle
Export: RIS | BibTeX | EndNote
Characterization of Distribution by Conditional Expectation of Lower Record Values
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 7-9. DOI: 10.12691/ajams-2-1-2
Pub. Date: January 10, 2013Views: 10436Downloads: 5704
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types